MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 55751025550
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior spinal fusion spinal therapy for l1 burst fracture.It was reported that after fixation from t11/12 to l2/3, the l2/3 screw backed out so the l2/3 screw was replaced, and additional screws were inserted at t10 and l4 for refixation.According to the opinion of the surgeon, the patient¿s bone density was below 50.The physician commented that the initial surgical planning was insufficient.Because the bone was fragile, it was considered unavoidable.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information received that the initial surgery was percutaneous pedicle screw: t11/12¿l2/3: l1 burst fracture vertebroplasty was performed.Four screws at l2/3 had backed out and the four screws were upsized and the ha sticks were replaced.Fixation was extended to t10¿l4, resulting in a 3¿3 fixation.

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25481456
Report Number2647346-2026-00325
Device Sequence Number10315026
Product Code PML
UDI-Device Identifier00763000150600
UDI-Public(01)00763000150600(17)291125(10)H6009342
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55751025550
Device Catalogue Number55751025550
Device Lot NumberH6009342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/12/2026
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown